# SDR A6WA200440035

- Difficulty date: March 10, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 601R572100321
- Condition: Loose
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MLG AFT TRUNNION BUSHING IS MIGRATED .058.  REMOVED MIGRATED BUSHING. REAMED TRUNNION BORE TO 1ST OVERSIZE AND INSTALLED 1ST OVERSIZE BUSHING P/N 601R5721003-21 IAW SERVICE BULLETIN 601R-32-054 REV B PART B STEP 3A THROUGH 3E.  (M)
